MathSciNet Relay Station
MathSciNet bibliographic data
MR1859032 (2002k:14006) 14B05 (14F17 14J17)
Mustaţǎ, Mircea The multiplier ideals of a sum of ideals. Trans. Amer. Math. Soc. 354 (2002), no. 1, 205–217 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement